Jump to content

Photo

Accutane + Metallic Taste In Mouth

accutane mouth taste bad dry

3 replies to this topic

#1 wolfkid

wolfkid

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 19-October 12

Posted 19 October 2012 - 05:12 PM

Hi all, on my first day of Accutane I started having this metallic taste in my mouth about 2 hours after the first dose (20mg/day). I am on Day 3 and this metal/strange/bad taste is still there. I wouldn't say my mouth is terribly dry at all, but this taste is awful! Worse, it's not a listed side effect! Has anyone experienced this? Please respond!!!

#2 Twhite

Twhite

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Gender:Male
  • Location:Ct
  • Joined: 20-June 12

Posted 20 October 2012 - 04:10 PM

Are you taking your pill with a drink? Or just swallowing it. Also be sure to drink lots of water throughout the day.

Other then that I'm not sure what would cause that. I would bring it up with your derm on your next follow up.

#3 Bosnic

Bosnic

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 5
About Me
  • Joined: 09-September 11

Posted 21 October 2012 - 01:51 PM

Do you have metal fillings in your mouth?

#4 inndem

inndem

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Blog Entries: 13
    Likes: 8
About Me
  • Joined: 12-October 12

Posted 21 October 2012 - 02:22 PM

You know, it may not have anything to do with Accutane. It might just be a coincidence. You can get a metallic taste in your mouth from too much iron in your diet or your gums bleeding (blood usually has a metallic taste).




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users